Highdose has wonderful news!
My user name Highdose i chose because after leaving the borg i was on a high dose of anti depressants to help me cope.
I'm happy to report that my user name is no longer accurate! After many weeks of cutting the dose down i am now off the pills totaly!:)
Such a relief! It signals that i'm over the worst of the damage that a lifetime of being in a cult did to me, my head feels soooo much clearer!
and thanks to you all for helping me to get to this place:)
CONGRATULATIONS!!! That is truly an accomplishment to be proud of!
Uh...what should we call you now? Let's see...Nodose would work, only it sounds like something you take to stay up all night.
Anyway, Way to Go!
Im really pleased for you and well done for getting to where you are now..... !
what about just "high"? no actauly that sounds even worse hahaha!
I'm high on life now anyway:)
I'm so glad for you highdose!!!! It takes time, even years to 'digest' and elaborate the damages in our lives of this mind-control cult. It has happened to my husband and me, though we could overcame the problem withouth help of medicaments. But to talk about it, every day, between us, with others who left the org, with the help of forums is one of the good way to recovery.
So, now you could rename yourself...something like: HIGHDOSEHAPPINESS??????
Think I told this story before...when my sister was in her teens and having serious doubts about the org...the elders and CO recommended that she take meds. My mom was given strict guidelines about what to say and not say to the doctor. She was not to let them know they were witnesses. About a year after being on meds, my sister started regular pioneering and has been a superdub ever since.
thats odd shopaholic, cos it was the meds that got me out. Guess its different for everyone...? shame
I'm so glad for you. Now you're free from yet another chain.
Guess it depends on what you are on. She became extremely self-righteous. It was like the meds numbed her to reality. Sometimes she will say "I wonder if all of this real? If Jehovah is really with the friends or if he is with all religions but in different ways." Then she would not go out in service for several days. Then after she takes her meds again, everything is "Jehovah, Jehovah, preach, preach, all the worldly people will die and thats what you get for not going to the Kingdom Hall".
I personally know a number of female JWs that have casually started taking anti-depressants. In their words "it helps us keep our zeal". It was recommended to me a last year when they started realizing I as going through more than a spiritual slump.
Anyway...didn't mean to highjack....
Congrats on your new freedom!!!!
Well done to you, now you can have a life without pills and a life without the borg